# SDR YENA20091228185

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 9,079 hours, 5,580 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: 5914054
- Part serial: A0805
- Condition: Failed
- Location: Le Slat
- Part time: 9,079 hours, 5,580 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 75 SYR-JFK ON APPROACH SLAT FAIL IN 0 POSITION, RAN CHECKLIST QRH ITEMS DECLARED EMERGENCY.  T/S PER FIM 27-81-00-810-802-A00 - REMOVED AND REPLACED RIGHT SLAT ELEC MOTOR REFER AMM 27-83-04/401.  OPS CHECK NORMAL.
